Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 362, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 10, 2005, 2:53 PM EDT for Lamar County, Spalding County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2005, 2:53 PM EDT (18:53 UTC)
- Expired
- Jul 10, 2005, 3:40 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Lamar County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 2:20 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 101853
SVRFFC
GAC171-255-101945-
/O.NEW.KFFC.SV.W.0362.050710T1853Z-050710T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN JUL 10 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL GEORGIA
SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CHAPPEL...AND MOVING
NORTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORCHARD HILL...GRIFFIN AND EXPERIMENT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3315 8423 3319 8425 3319 8435 3321 8441
3335 8434 3333 8416 3331 8414 3330 8409
3321 8413 3319 8403 3307 8404
$$1 follow-up statement
000
WWUS52 KFFC 101940
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SUN JUL 10 2005
GAC171-255-101950-
/O.CAN.KFFC.SV.W.0362.000000T0000Z-050710T1945Z/
LAMAR-SPALDING-
340 PM EDT SUN JUL 10 2005
...THE SEVERE THUNDERSTORM WARNING FOR SPALDING AND NORTHERN LAMAR
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
THE SEVERE THUNDERSTORM HAS MOVED OUT OF SPALDING AND NORTHERN LAMAR
COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING
FOR SOUTHEASTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT EDT MONDAY MORNING FOR WEST CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3315 8423 3319 8425 3319 8435 3321 8441
3335 8434 3333 8416 3331 8414 3330 8409
3321 8413 3319 8403 3307 8404
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:10 AM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 10, 11:10 AM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT SUN JUL 10 2005
.UPDATE...
QUICK UPDATE TO CLEAN UP MORNING REFERENCE. MINOR CHANGES MADE TO
TEMPS AND WINDS.
&&
.PREVIOUS FORECAST...
DENNIS STILL ON TRACK AS EXPECTED. BANDS OF MDT RAIN AFFECTING SW
ZONES NEAR COLUMBUS NOW BUT EXPECT SEVERAL MORE MDT-HVY BANDS NEXT
24-30 HOURS. WILL KEEP FLOOD WATCH AS IS ALTHOUGH GREATEST THREAT
WILL BE OVER SW ZONES AND AREAS WHICH SAW HEAVY RAINFALL SAT
AFTERNOON/EVENING AS WELL AS LATE WED. TORNADO THREAT WILL BE
PRESENT TODAY AND TONIGHT AS WELL IN RIGHT-FRONT QUADRANT. 06Z
SOUNDING STILL SHOWS UNIMPRESSIVE SHEAR AND 0-1KM HELICITY BUT
EXPECT THAT TO WORSEN TODAY AND AGAIN GREATEST THREAT ACROSS SW
ZONES.
ALTHOUGH BULK OF RAIN FROM DENNIS WILL AFFECT AREAS TO OUR WEST...
UPSLOPE COULD BE QUITE STRONG ACROSS NE ZONES TONIGHT. AGREE WITH
HPC QPF IN PAINTING A STRIPE OF HIGHER QPF ALONG N ATL-GVL LINE LATE
TONIGHT AND MONDAY...ALTHOUGH LOW LEVEL FLOW SHOULD BE DECREASING
MONDAY.
WINDS SHOULD REMAIN BELOW TROPICAL STORM CRITERIA THROUGH TONIGHT
WITH 25-35MPH SUSTAINED EXPECTED IN FAR SW. WILL ISSUE WIND ADVISORY
FOR MOST WRN ZONES THIS AFTERNOON AND TONIGHT.
SHOULD RETURN TO DIURNAL PATTERN AFTER DENNIS DEPARTS. SOME QUESTION
ON HOW CLOSE REMNANTS OF DENNIS WILL GET TO GEORGIA AND WHETHER IT
WILL AFFECT ANYTHING. GFS STILL TAKING REMNANTS ON A TOUR OF THE
CENTRAL U.S...MEMPHIS...SRN IL...TN...THEN RETROGRADING BACK TOWARD
AR AND ERN OK. WILL KEEP HEALTHY POPS GOING WITH MORE FOCUS ON
AFTERNOON AND EVENING PERIODS. TEMPS SHOULD REMAIN NEAR OR JUST
BELOW NORMAL.
&&
.AVIATION...
EAST WINDS AND PRECIP CHANCES WILL BOTH GRADUALLY INCREASE
THROUGHOUT THE DAY AS DENNIS APPROACHES. WIND GUSTS TO 35KT
POSSIBLE IN SW NEAR CSG WITH GUSTS TO 25KT ELSEWHERE. SUBSIDENCE ON
PERIPHERY OF DENNIS HAS KEPT VSBYS UP AND PRECIP MINIMIZED FOR THE
MORNING. RADICAL DROP IN VSBYS NOT EXPECTED TODAY EXCEPT IN TSRA
WHERE 1-2SM POSSIBLE. CIGS WILL ALSO BE IN THE 020-030 RANGE FOR
THE MOST PART EXCEPT 010 OR SO IN TSRA. THUS...THE CHALLENGE IS THE
TIMING OF THE TSRA SINCE EVERYTHING ELSE HINGES ON THAT. FIRST BAND
THIS MORNING FIZZLED /AGAIN DUE TO SUBSIDENCE/. NEXT BAND NOT
LOOKING MUCH BETTER. THEREFORE...WILL GO MAINLY WITH SHRA FOR MOST
OF DAY WITH GRADUAL MIGRATION TO TSRA BY LATE AFTERNOON/EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 81 69 80 70 / 100 100 70 50
ATHENS 83 70 80 70 / 70 80 70 50
GAINESVILLE 80 69 79 68 / 70 80 70 50
ROME 87 71 82 71 / 80 100 70 60
COLUMBUS 83 71 84 74 / 100 100 60 40
MACON 84 74 85 73 / 100 100 70 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH IN EFFECT FROM NOON UNTIL 6 AM EDT MONDAY FOR
ALL BUT FAR SE ZONES.
WIND ADVISORY IN EFFECT FROM NOON UNTIL 6 AM EDT MONDAY FOR
AREAS WEST OF A ROME TO ATLANTA TO MACON TO ABBEVILLE LINE.
&&
13Hazardous weather outlook, Jul 10, 5:56 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 AM EDT SUN JUL 10 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110954- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 556 AM EDT SUN JUL 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT IN WEST-CENTRAL GEORGIA... ...NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT OVER EAST AND NORTH GEORGIA... .SYNOPSIS... HURRICANE DENNIS WILL COME ASHORE IN ALABAMA THIS EVENING AND MOVE INTO NORTHERN MISSISSIPPI BY MONDAY. STRONG EAST WINDS WILL PREVAIL OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARD... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE IN WEST-CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. THE PRIMARY HAZARD WILL BE DAMAGING DOWNBURST WINDS AND ISOLATED...SHORT-LIVED TORNADOES. THE SEVERE THREAT WILL BE GREATEST SOUTHWEST OF A LINE FROM LAGRANGE TO MACON TO VIDALIA. THIS THREAT IS EXPECTED TO BEGIN AROUND NOON AND WILL CONTINUE INTO THE EARLY MORNING HOURS MONDAY. ELSEWHERE IN THE STATE...THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON HEATING AND IN RESPONSE TO THE EFFECTS OF HURRICANE DENNIS. LIGHTNING AND FLASH FLOODING WILL BE THE PRIMARY HAZARD IN THESE STORMS. THE BEST CHANCE OF THUNDERSTORM DEVELOPMENT WILL BE AFTER 2 P.M. .DISCUSSION... A THREAT OF SEVERE WEATHER EXISTS IN WEST-CENTRAL GEORGIA WHICH IS CLOSEST TO THE RIGHT-FRONT QUADRANT OF HURRICANE DENNIS. THIS IS THE QUADRANT IN WHICH FAVORABLE SHEAR SUPPORTS SMALL...ROTATING UPDRAFTS. A COUPLE STORMS IN WEST-CENTRAL GEORGIA MAY BECOME STRONG ENOUGH TO SUPPORT A BRIEF TORNADO AND/OR DAMAGING DOWNBURST WINDS. FARTHER TO THE NORTHEAST...THE SHEAR PROFILE WILL WEAKEN CONSIDERABLY...BUT THE INSTABILITY IS GREATER. CAPES IN THIS AREA ARE EXPECTED TO REACH NEAR 1500. THIS MODERATE INSTABILITY...ALONG WITH THE FORCING OF THE HURRICANE...WILL YIELD AFTERNOON THUNDERSTORMS WITH LIGHTNING...GUSTY WINDS...AND HEAVY RAIN. FLOODING WILL BE A THREAT WITH ANY STORMS IN CENTRAL AND NORTHERN GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT. .DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Jul 10, 1:08 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 108 PM EDT SUN JUL 10 2005 GAZ097-101800- 108 PM EDT SUN JUL 10 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS AND HEAVY RAIN IN LAURENS COUNTY UNTIL 200 PM EDT... AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM BREWTON TO LOWERY...MOVING NORTHWEST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY WITH THESE STORMS AS THEY MOVE ACROSS LAURENS COUNTY. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES IS ALSO POSSIBLE WITH THESE STORMS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 1:50 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT SUN JUL 10 2005 GAZ073-084-097-101830- 150 PM EDT SUN JUL 10 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH WINDS IN LAURENS...WILKINSON AND BALDWIN COUNTIES UNTIL 230 PM EDT... AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 11 MILES SOUTHEAST OF NICKLESVILLE TO 6 MILES EAST OF TOOMSBORO...MOVING NORTHWEST AT 35 MPH. WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAIN WITH RAINFALL RATES UP TO ONE IN PER HOUR CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR AS IT MOVES ACROSS NORTHERN LAURENS...WILKINSON AND BALDWIN COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THESE STORMS ARE EXPECTED TO MOVE OUT OF LAURENS AND WILKINSON COUNTIES AND INTO BALDWIN COUNTY BY 230 PM EDT. KDF
Special weather statement, Jul 10, 2:14 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EDT SUN JUL 10 2005 GAZ072-101845- 214 PM EDT SUN JUL 10 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN JONES COUNTY UNTIL 245 PM EDT... AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLINTON...MOVING NORTHWEST AT 25 MPH. RAINFALL AMOUNTS UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR AS IT MOVES ACROSS JONES COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRAY AND CLINTON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 2:17 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 PM EDT SUN JUL 10 2005 GAZ071-101845- 217 PM EDT SUN JUL 10 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN MONROE COUNTY UNTIL 245 PM EDT... AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JULIETTE...MOVING NORTHWEST AT 25 MPH. RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR AS IT MOVES ACROSS MONROE COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JULIETTE AND HIGH FALLS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 2:21 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 221 PM EDT SUN JUL 10 2005 GAZ079-101845- 221 PM EDT SUN JUL 10 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN TALBOT COUNTY UNTIL 245 PM EDT... AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WEST OF TALBOTTON...MOVING NORTHWEST AT 35 MPH. RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR AS IT MOVES ACROSS TALBOT COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALBOTTON...WOODLAND AND FLINT HILL. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 2:35 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT SUN JUL 10 2005 GAZ073-101900- 235 PM EDT SUN JUL 10 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN BALDWIN COUNTY UNTIL 300 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SCOTTSBORO...MOVING NORTHWEST AT 20 MPH. RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR AS IT MOVES ACROSS BALDWIN COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARDWICK... MILLEDGEVILLE AND MERIWETHER. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jul 10, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 29 min |
| Jul 10, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Monroe | 49 min |
| Jul 10, 3:03 PM EDT | Tornado Warning | FFC | Butts, Monroe | 31 min |
| Jul 10, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 39 min |
| Jul 10, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 45 min |
| Jul 10, 5:32 PM EDT | Tornado Warning | FFC | Rockdale | 13 min |
| Jul 10, 5:41 PM EDT | Tornado Warning | FFC | DeKalb | 29 min |
| Jul 10, 6:03 PM EDT | Tornado Warning | FFC | Fulton | 27 min |
| Jul 10, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 25 min |
| Jul 10, 7:17 PM EDT | Flash Flood Warning | FFC | Fulton | 103 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.